# SDR SWAA2025082908329

- Difficulty date: August 25, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 59,636 hours, 32,617 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED MLG TIRE BLOWN ON TAKEOFF.  PERFORMED CONDITIONAL INSPECTION FOR TIRE BURST IAW AMM 05-51-54.  CONFIRMED TIRE BLOWN, REF TTG8Q014SP1Z FOR FINDINGS OF CONDITIONAL INSPECTION AND WO 04719292.  ALL WORK ACCOMPLISHED PER APPLICABLE AMMS.  ACFT OK FOR SERVICE.
